Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suggest treatment for tingling in hand and swelling on injection site after injecting heroin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3184 Questions
Injected heroin yesterday, hand tingling today and injection site is swollen and sore
Posted Thu, 30 Jan 2014 in General Health
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer: Seek help Detailed Answer: Good Day XXXX! Thank you for asking. My name is Dr S Khan and i would like to help you in this issue of heroin withdrawl symptoms.Heroin is the diacetyl morphine a semisynthetic derivative which you have used and it is very addictive and i want you to seek help before it ruins you, get signed up for group therapies and i want you to visit ER and let them help you get this out of your system and put you in the rehab. Scar and swelling on the injection site is a little issue here but it leads to a lot of transmissible diseases this way if continued. SO please i humbly request you to stop and seek help. All you need is addiction rehabilitation and a good monitoring and help. Get well soon. Tingling and swelling will go away. You have a bigger crocodile in your pond. Take care and dont forget to close the discussion please. regards Dr S Khan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor